MAUDE Adverse Event Report: CARDINAL HEALTH 31.1925.21 H92SG ECGELPRSTFOAM57X34MMX50; ELECTRODE, ELECTROCARDIOGRAPH

CARDINAL HEALTH 31.1925.21 H92SG ECGELPRSTFOAM57X34MMX50; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 31.1925.21
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported inaccurate and inconsistent reading from the electrode.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed showing the product was released accomplishing all quality requirements.No samples nor photos were returned for evaluation.Without the physical samples, the true root cause could not be determined.No corrective action is required at this time.This complaint will be recorded for tracking and trending purposes.

Brand Name
31.1925.21 H92SG ECGELPRSTFOAM57X34MMX50
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
quedlinburger strasse 39a
halberstadt D3882 0
GM   D38820
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17994718
Report Number9710060-2023-00216
Device Sequence Number20514622
Product Code DRX
UDI-Device Identifier20192253016984
UDI-Public20192253016984
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number31.1925.21
Device Catalogue Number31.1925.21
Device Lot Number23166C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date12/20/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown